# SDR RRXA97008

- Difficulty date: January 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N796FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46104
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light Ballast
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BALLAST FOR CAPT FORWARD FLUORESCENT LIGHT BURNED OUT INFLIGHT, PUTTING SMOKE IN COCKPIT.  CHECKED BULBS AND WIRING, FOUND TO BE OK.  CHECKED BALLAST FOUND IT BURNED OUT.  NO BALLAST IN STOCK, MEL'D GLARESHIELD LIGHTS IAW  EWA MEL 33-1 ITEM NR 701152.
